MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2200X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the system printed circuit assembly is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
The manufacturer received information alleging ventilator service required error codes were observed on a trilogy ev300 device.The device was not in use on a patient at the time of the occurrence.The device was returned to the third-party service center.During evaluation, it was noted that error codes, oxygen blending module valve failure, oxygen proportional stuck, and oxygen flow stuck, were observed on the device's error log.The third-party service technician replaced the system pca to resolve the reportable error codes.Unrelated to the reportable malfunction, system pca replacement resolved additional error codes pertaining to fio2 sensor railed low and fan failures that were discovered in the log.Additionally, the software was upgraded.The foam and particulate filters were replaced as per the service manual service schedule.The device passed performance verification.The system pca was then forwarded to the philips investigation lab (pil) for further evaluation.Pil retrieved and reviewed the error log from the system pca.An additional reportable error code pertaining to supercap failure was discovered in the log.Pil installed the system pca on the trilogy evo stb, which alarmed for vent service required after approximately 5 minutes of running therapy.Pil determined the cooling fans were also not functioning properly, and the device failed to respond correctly during a simulated power failure test.Further inspection showed damage to components related to backup power, fan operation, and nurse call circuitry.Because of this damage, the main circuit board was determined to have failed and caused the device malfunction.A final report is being submitted, and the issue was resolved by replacing the system pca.If further investigation yields new information that changes the outcome of the investigation or the associated medical device reporting, a supplemental report will be completed.

Brand Name
TRILOGY EV300
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25461391
Report Number2518422-2026-020435
Device Sequence Number8754227
Product Code CBK
UDI-Device Identifier00606959061033
UDI-Public(01)00606959061033
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX2200X15B
Device Catalogue NumberFX2200X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown